# SDR QXEA200700639

- Difficulty date: April 10, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,063 hours, 15,368 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: MA0053
- Condition: Unknown
- Location: Nr 2 Nlg Wow
- Part time: 10,024 hours, 9,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2436: LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF, RAN CHECK LIST.  NO FIX.  GEAR INDICATED 3 GREEN AND 3 RED WITH HANDLE UP.  3 GREEN WITH HANDLE DOWN.  MAINTENANCE REMOVED AND REPLACED NLG WOW 2 HARNESS IAW Q400 AMM 32-21-11-000-801 AND 32-21-11-400-801 AND TASK CARD 6071001.  OPS CHECK GOOD.  PERFORMED GEAR SWING IAW Q400 AMM 32-31-00-867-801.  AIRCRAFT RETURNED TO SERVICE.
